MathSciNet Relay Station
MathSciNet bibliographic data
MR22750 73.2X
Friedrichs, K. O. On the boundary-value problems of the theory of elasticity and Korn's inequality. Ann. of Math. (2) 48, (1947). 441–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement